PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Monoidal semifilters and arrays of prime ideals

Volume 237 / 2017

Abhishek Banerjee Fundamenta Mathematicae 237 (2017), 281-296 MSC: Primary 13A15. DOI: 10.4064/fm218-8-2016 Published online: 13 January 2017

Abstract

Let $R$ be a commutative ring. If $A\subseteq R$ is an ideal and $\mathcal F$ is a monoidal semifilter of ideals in $R$, we say that a prime ideal $P$ is a realization of $(A,\mathcal F)$ if $P\supseteq A$ and $P\notin \mathcal F$. We give “if and only if” conditions for the existence of a realization of a family $\{(A_t,\mathcal F_t)\}_{t\in T}$ of such pairs indexed by a finite rooted tree $T$. We also apply our results to trees of prime ideals outside a given monoidal semifilter in a tensor product of algebras.

Authors

  • Abhishek BanerjeeDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560012, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image